Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A terminal comparison principle for differential inequalities


Author: Thomas G. Hallam
Journal: Bull. Amer. Math. Soc. 78 (1972), 230-233
MSC (1970): Primary 34A40, 34C10
DOI: https://doi.org/10.1090/S0002-9904-1972-12932-X
MathSciNet review: 0288396
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Brauer, Global behavior of solutions of ordinary differential equations, J. Math. Anal. Appl. 2 (1961), 145-158. MR 24 # A284. MR 130423
  • 2. F. Brauer, Bounds for solutions of ordinary differential equations, Proc. Amer. Math. Soc. 14 (1963), 36-43. MR 26 #397. MR 142829
  • 3. T. G. Hallam, Convergence of solutions of nonlinear differential equations, Ann. Mat. Pura Appl. (to appear).
  • 4. T. G. Hallam and J. W. Heidel, The asymptotic manifolds of a perturbed linear system of differential equations, Trans. Amer. Math. Soc. 149 (1970), 233-241. MR 41 #2136. MR 257486
  • 5. T. G. Hallam and V. Lakshmikantham, Growth estimates for convergent solutions of ordinary differential equations, J. Math. Phys. Sci. (to appear). MR 298127
  • 6. V. Lakshmikantham and S. Leela, Differential and integral inequalities. Theory and applications. Vol. I, Academic Press, New York, 1969.
  • 7. Ja. D. Mamedov, One-sided estimates in the conditions for existence and uniqueness of solutions of the limit Cauchy problem in a Banach space, Sibirsk. Mat. Ž 6 (1965), 1190-1196 (Russian). MR 32 #7908. MR 190496
  • 8. A. Wintner, Asymptotic equilibria, Amer. J. Math. 68 (1946), 125-132. MR 7, 297. MR 14529
  • 9. A. Wintner, An Abelian lemma concerning asymptotic equilibria, Amer. J. Math. 68 (1946), 451-454. MR 8, 71. MR 16812
  • 10. A. Wintner, On a theorem of Bocher in the theory of ordinary linear differential equations, Amer. J. Math. 76 (1954), 183-190. MR 15, 426. MR 58800

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34A40, 34C10

Retrieve articles in all journals with MSC (1970): 34A40, 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12932-X

American Mathematical Society